Optimization of stationary solution of a model of size-structured population exploitation

Davydov AA & Platov AS (2011). Optimization of stationary solution of a model of size-structured population exploitation. Mathematical Sciences 176 (6): 860-869. DOI:10.1007/s10958-011-0441-4.

[img]
Preview
Text
art%3A10.1007%2Fs10958-011-0441-4.pdf - Published Version
Available under License Creative Commons Attribution.

Download (176kB) | Preview

Abstract

We establish the global stability of a nontrivial stationary state of the size-structured population dynamics in the case where the growth rate, mortality, and exploitation intensity depend only on the size and certain conditions on the model parameters are imposed. We show that a stationary state maximizing the profit functional of population exploitation, exists and is unique. We also obtain a necessary optimality condition, owing to which this state can be found numerically.

Item Type: Article
Research Programs: Advanced Systems Analysis (ASA)
Bibliographic Reference: Mathematical Sciences; 176(6):860-869 (August 2011)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 08:45
Last Modified: 08 Sep 2016 12:53
URI: http://pure.iiasa.ac.at/9572

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313